On the Geometry of Constant Returns
Geoffrey Jehle
The Journal of Economic Education, 2002, vol. 33, issue 1, 53-68
Abstract:
Constant returns to scale, always a simplifying assumption, is often also much more: many important results depend critically on the very special properties of this class of production function. The author provides a unified set of simple proofs for most of the crucial analytical properties of constant returns production and their implications for firm costs. He uses only familiar diagrams and high school geometry, and the proofs are written to be easily understood by college sophomores.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/00220480209596124 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:jeduce:v:33:y:2002:i:1:p:53-68
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/VECE20
DOI: 10.1080/00220480209596124
Access Statistics for this article
The Journal of Economic Education is currently edited by William Walstad
More articles in The Journal of Economic Education from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().